MathSciNet Relay Station
MathSciNet bibliographic data
MR911441 52A20 (15A48 90C31)
Barker, George P.; Thompson, Alex Cones of polynomials. Portugal. Math. 44 (1987), no. 2, 183–197.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement